Having a bad couple of days

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 9/19/2006 2:41 PM (GMT -7)   
I have ankylosing spondylitis and neuropathy in my toes and hands. I'm having a crappy couple of days. My hips hurt so bad, both in the groin area and on the sides. I can't lay on my sides because it hurts so bad and I can't sit for long because of the groin pain. I also broke my tail bone in a fall at the end of June. I've been going to PT for it and it was getting better, but it hurts like you know what right now. So, I'm just uncomfortable no matter what I do. If I could sit on my head.....it would probably turn into a migraine, which I suffer from also. So....
 
Thanks for letting me vent. It doesn't help the physical pain, but it helps to get the frustration out to those who can relate.
Chell


curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 9/19/2006 8:16 PM (GMT -7)   
Chell HI,

I'am truley sorry that you are having such a hard time and belief me I know were you are comeing from.I would like to ask are you taking any thing for pain?If not you may want to talk to your Gasto and see if he can give you something to help with the pain or maybe send you to a pain clinic.I go to one and it has helped me.If you ever want to talk you can e-mail me it is in my profile.I do hope that you get to feeling better soon.
Thanks
Curley......
a.k.a.Mela...........


seechell
Regular Member


Date Joined Sep 2006
Total Posts : 362
   Posted 9/19/2006 9:31 PM (GMT -7)   

Hi Curley-

I take so many things I feel like a pharmacy. I'm taking celebrex, neurontin and 3/325mg aspirin 3 times a day. I also have chronic headache/migraine and am on a bunch of stuff for those too. I was on Voltaren but it made my liver functions too high and I had to quit taking it. I have an appointment with my rheumatologist next month and I'm going to ask him if there's something else I can do. Last time I was in he injected both hips with steroids. I used to take methotrexate but my old neurologist(found a better one) took me off it. He thought it was contributing to my migraines, which there have been no change in. So obviously it had nothing to do with it(part of the reason I don't see him anymore). He was incompetent. I also couldn't afford the blood tests every 6 weeks. That was a year or so ago. Right now, I'm willing to pay the money to get some relief. Also, my new neuro has a pain clinic in his office and I may ask him about things too. Thanks for caring. It makes me feel better, not physically but mentally at least.


Take Care,
               Chelle


CaMama
Veteran Member


Date Joined Mar 2005
Total Posts : 1884
   Posted 9/21/2006 9:37 PM (GMT -7)   

the methotrexate can contribute to the liver problems. if it wasn't helping much, by being off it, you may be able to tolerate other meds better.  Talk to your doctor about it.

I'm sorry you are going through so much. Just take things one day at a time, and SLOW.

Hang in there.

*** 


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 1:42 AM (GMT -7)
There are a total of 2,732,866 posts in 301,064 threads.
View Active Threads


Who's Online
This forum has 151217 registered members. Please welcome our newest member, antknight.
206 Guest(s), 2 Registered Member(s) are currently online.  Details
holo100, YiyiBoo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer